Avatar universal
zopiclone,ativan
i have been on ativan 21yr recently withdrawn havent had them for 6mths now,but now up against the zopiclone i was prescribed a high dose through day 7.5mg 4td then takein down to 3.75 4tds 2yrs ago im now withdrawin inbetween doses anxiety is so severe is debilitatein cant take no more feel so depressed crying all time i feel like im in such a dark place and no way out at all the,doctors keep tryin me on antidepressants instead of treatin the real cause thats the least they could do after they put me on such high doses im the one suffering not them,can anybody help plz!!

0
1. help

0
2. zopiclone
Cancel
6 Answers
Page 1 of 1
Avatar universal
Wish I could help! I don't have any experience with those. I feel your pain! :(
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1855076 tn?1337118903
What is zoplicone?  Did you do  slow taper from the atiban?  Valerian root is quite helpful for anxiety.  I've found it is at least as good as  Ativan, maybe better.  Have you tried any supplement? Are you eating healthy?  Let us know about the zoplicone and I'm sure other wil have suggestions for you.
Comment
Cancel
1855076 tn?1337118903
Comment
Comment
Submit Comment
4522800 tn?1459192030
Hi! Just wanted to chime in for support too! I do not know much about the zoplicone because I never was on it..Just what I have read..But I will say I c/t from 3 meds and one was a benzo..Oh yes the anxiety to the moon..I did use alot of Magnesium, D, and Cal from plant..They seemed to calm me down after a bit.
Marycarmel gave or asked some good questions too!
Also try this powder called "CALM" it is a relaxing magnesium drink..It also for high stress.I wish you the best.Keep checking your post someone will be in that was on this med too!
Bless
Comment
Cancel
4522800 tn?1459192030
Comment
Comment
Submit Comment
Avatar universal
zopiclone is a sleepin tablet but silly doctor decided to use it to treat anxiety and at a very high dose:(
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thankyou so much for your help,any advice is welcomed,,
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi Ell, I do have experience with both those meds, much for the same reasons your on them. This is just my opinion , but I am wondering why a Doc put you on such a hight does of ambient (zoplicone). The ambien will have you feeling depressed . But it does leave your system quiet quickly.Are you wanting off all meds?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1459192030
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
1235186 tn?1339127464
Blank
on the beach, NJ
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
Avatar universal
Blank
los angeles, CA